# SDR ASAA2018021123511

- Difficulty date: February 11, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,434 hours, 5,093 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO CLEAN THE NR  2 ENGINE HARNESS CONNECTOR DP1103,  FOUND THE HARNESS CHAFED APPROXIMATELY 6 INCHES FROM CONNECTOR.  ACFT GROUNDED.  REPLACED & TESTED THE HARNESS IAW AMM 73-21-06-400-802-F00. OPS NORMAL.
